# SDR RAIA201302250001

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 30,596 hours, 27,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE AFT CEILING EXIT LOCATOR 18B WAS FOUND TO BE INOP.  MAINTENANCE INSPECTED AND FOUND A WIRE FOR THE EMERGENCY LIGHT BAD.  MAINTENANCE REMOVED AND REPLACED THE WIRE.  SYSTEM OPS CHECKED GOOD.
